Alert archive / South Carolina / Tornado Warnings in 2006

Tornado Warning 5, NWS Charleston, SC

April 22, 2006Berkeley County, South Carolina

NWS Charleston, SC issued this tornado warning at Apr 22, 2006, 6:11 PM EDT for Berkeley County, South Carolina. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2006, 6:11 PM EDT (22:11 UTC)
Expired
Apr 22, 2006, 6:45 PM EDT
In force
34 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Columbia radar (KCAE), 115 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:12 PM EDTHAIL 13 Se Eadytown, SC
Apr 22, 6:15 PM EDTHAIL 0.752 E Eadytown, SCPEA TO PENNY HAIL ON THE GROUND.
Apr 22, 6:15 PM EDTHAIL 0.75Cross, SCDIME AND PENNY HAIL ON THE GROUND OFF RANGER ROAD.
Apr 22, 6:25 PM EDTHAIL 0.754 Ese Eadytown, SCPENNY HAIL COVERING THE GROUND JUST SOUTH OF ANGLES LANDING ON THE SHORES OF LAKE MOULTRIE.
Apr 22, 6:45 PM EDTHAIL 0.75Saint Stephen, SC
Apr 22, 6:45 PM EDTHAIL 12 W Saint Stephen, SC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2168 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
556 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KCHS 222211
TORCHS
SCC015-222245-
/O.NEW.KCHS.TO.W.0005.060422T2211Z-060422T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EDT SAT APR 22 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* TORNADO WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 645 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EADYTOWN...
  OR ABOUT 13 MILES WEST OF SAINT STEPHEN...MOVING NORTHEAST AT 20
  MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  EADYTOWN AND CROSS...
  BONNEAU BEACH...
  SAINT STEPHEN...

A TORNADO MAY FORM AT ANY TIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST
FLOOR. STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3344 8022 3328 8020 3335 7975 3345 7989
      3352 8005

$$
2 follow-up statements
000 
WWUS52 KCHS 222223
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
622 PM EDT SAT APR 22 2006

SCC015-222245-
/O.CON.KCHS.TO.W.0005.000000T0000Z-060422T2245Z/
BERKELEY-
622 PM EDT SAT APR 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR BERKELEY
COUNTY...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PINEVILLE...OR
ABOUT 7 MILES WEST OF SAINT STEPHEN...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...CROSS...EADYTOWN AND SAINT STEPHEN.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3344 8022 3328 8020 3332 7972 3345 7989
      3351 7996

$$
000 
WWUS52 KCHS 222232
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
632 PM EDT SAT APR 22 2006

SCC015-222245-
/O.CON.KCHS.TO.W.0005.000000T0000Z-060422T2245Z/
BERKELEY-
632 PM EDT SAT APR 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR BERKELEY
COUNTY...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR BONNEAU BEACH...OR
ABOUT 7 MILES SOUTHWEST OF SAINT STEPHEN...MOVING EAST AT 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...CROSS...EADYTOWN AND SAINT STEPHEN.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3344 8022 3328 8020 3332 7972 3345 7989
      3351 7996

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Apr 22, 3:22 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 22, 3:22 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
322 PM EDT SAT APR 22 2006

...SLGT RISK FOR SVR TSTMS WL CONTINUE THROUGH EARLY EVNG...

.SHORT TERM /TODAY THROUGH SUNDAY/...SFC DEWPTS HAVEN FALLEN A BIT
MORE THAN XPCTD THIS AFTN IN RESPONSE TO SUBSIDENCE IN THE WAKE OF
THE INTENSE CONVECTIVE LINE THAT DVLPD OFF THE SC COAST EARLIER IN
THE DAY. DESPITE THIS DROP...MODIFIED 18Z SOUNDING FROM CHS AS WELL
AS VARIOUS MESOANALYSIS TOOLS CONTINUE TO INDICATE A MODERATELY
UNSTABLE ATMOS IN PLACE ACROSS THE RGN WITH SBCAPES OF 1500-2000
J/KG...LI/S OF -4 TO -6 C AND MID-LVL LAPSE RATES OF 6-6.5 C/KM.
CONVECTIVE CELLS E THE MACON AREA ARE SLOWLY ORGANIZING INTO LINEAR
SEGMENTS AND WL MOVE ACROSS THE FCST AREA THIS AFTN INTO THIS EVNG
AS THE UPR TROF AND ATTENDANT CDFNT OVR GA SHIFTS FARTHER TO THE
E/NE. THERMODYNAMIC AND KINEMATIC PROFILES REMAIN CONDUCIVE FOR SVR
WX SO WL MAINTAIN A MENTION OF LARGE HAIL AND DAMAGING WNDS IN THE
GRIDS AND ASSOC TXT PRODUCTS THROUGH ERLY EVNG. SPC CONTINUES TO
MONITOR THE RGN FOR A PSBL SVR TSTM WATCH BUT UNLESS THE ACTIVITY E
OF MACON BECOMES SUBSTANTIALLY MORE ORGANIZED...A WATCH POLYGON WL
LIKELY NOT BE ISSUED. PCPN CHANCES WL QUICKLY DIMINISH BY LTE EVNG
AS THE DEEPER MOISTURE PUSHES OFF THE COAST AND CONSIDERABLY DRIER
MID-LVL AIR ADVECTS IN FROM THE W/NW. WL CARRY CHANCE POPS THROUGH
04-05Z THEN DROP POPS CONSIDERABLY AFTER THAT...SHOWING ZERO POPS BY
SUNRISE SUN. LOWS TNGT WL RANGE FROM THE MID-UPR 50S WELL INLAND TO
THE UPR 50S/LWR 60S ALONG THE COAST.

IT WL BE MOSTLY SUNNY...WARMER AND SOMEWHAT DRIER ACROSS THE RGN ON
SUN. FCST SOUNDINGS SUGGEST A THIN CU FIELD COULD DVLP DURING THE
AFTN HRS WITH CONVECTIVE TEMPS IN THE LWR-MID 80S...HWVR LOW-LVL
MOISTURE WL BE SHALLOW. PREFER TO GO WITH MOSTLY SUNNY SKIES GOING
FOR NOW. HIGHS WL RANGE FROM THE UPR 80S INLAND TO THE MID 80S ALONG
THE COAST. NW WNDS IN THE MRNG SHOULD QUICKLY VEER SLY IN THE AFTN
WITH THE DVLPMNT OF THE AFTN SEA BREEZE.
&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...NO MAJOR CHANGES WERE
MADE DUE TO ON-GOING SVR WX MONITORING TDA. CDFNT IS FCST TO MOVE
ACROSS THE AREA ON WED BRINGING A CHANCE FOR SCATTERED SHOWERS AND
TSTMS. HIGH PRES WL BUILD IN THU AND AND REMAIN ACROSS THE RGN
THROUGH SAT.
&&

.MARINE...THE SMALL CRAFT ADVISORY HAS BEEN VERY MARGINAL TDA. SEAS
AT 41004 ARE HOLDING IN THE 6-7 FT RANGE AND THE CHARLESTON HARBOR
PILOT BOAT JUST REPORTED SEAS OF 4-5 FT ABOUT 12 NM OUT FROM SHORE.
SUSPECT 5-6 FT SEAS ARE OCCURRING SOMEWHERE IN THE 15-20 NM RANGE.
PER COORD WITH WFO ILM...WL MAINTAIN THE SCA FOR AMZ350 THROUGH
TNGT. OTRW NO MAJOR PROBLEMS THROUGH THE REMAINDER OF THE FCST
PERIOD.
&&

.AVIATION...CONVECTION FIRING ACROSS THE CSRA THIS AFTN COULD IMPACT
THE TERMINALS LTR THIS EVNG...PROBABLY IN THE 21-02Z TIME FRAME.
ONCE THESE STORMS MOVE THROUGH...EXCEPT VFR CONDITIONS TO PREVAIL
OVRNGT WITH A GRADUAL WIND SHIFT TO THE NW.
&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FOR AMZ350.
&&

ST
Hazardous weather outlook, Apr 22, 4:00 AM EDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
400 AM EDT SAT APR 22 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-231000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
400 AM EDT SAT APR 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...A STRONG COLD FRONT MOVING IN FROM THE WEST
IN CONJUNCTION WITH A WARM AND MOIST AIRMASS IN PLACE...WILL ALLOW
NUMEROUS THUNDERSTORMS TO DEVELOP ACROSS THE ENTIRE AREA. SOME
STORMS THAT DO DEVELOP MAINLY THIS AFTERNOON AND EVENING MAY CONTAIN
LARGE HAIL AND DAMAGING WINDS. PLEASE REFER TO THE SPECIAL WEATHER
STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN CHARLESTON FOR
MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EVENING.

PY

In the hours before

Special weather statement, Apr 22, 4:58 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT SAT APR 22 2006

SCZ044-222130-
DORCHESTER-
458 PM EDT SAT APR 22 2006

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 530 PM
EDT...

AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER GROVER...OR ABOUT 5 MILES SOUTH OF
SAINT GEORGE...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND SAINT GEORGE...REEVESVILLE...OLD
SAINT GEORGE...HUDSONTOWN...GROVER...CAT HOLE...TEXAS...MOUNT ZION...
BYRD AND ROSINVILLE THROUGH 530 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:09 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
509 PM EDT SAT APR 22 2006

GAZ088-100-222200-
BULLOCH-SCREVEN-
509 PM EDT SAT APR 22 2006

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY AND SCREVEN COUNTY
THROUGH 600 PM EDT...

AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
7 MILES SOUTHWEST OF SYLVANIA TO 10 MILES NORTH OF STATESBORO...MOVING
EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS
IN AND AROUND ZEIGLER...WOODCLIFF...WINDFIELD...WESTCHESTER...
WESTBROOKE...WATERS...THOMASBORO...SYLVANIA...STATESBORO AND SOMERSET
THROUGH 600 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:27 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT SAT APR 22 2006

SCZ044-222215-
DORCHESTER-
527 PM EDT SAT APR 22 2006

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 615 PM
EDT...

AT 527 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER CAT HOLE...OR ABOUT 7
MILES SOUTHWEST OF SAINT GEORGE...MOVING NORTHEAST AT 25 MPH. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND CAT
HOLE...GROVER...TEXAS...REEVESVILLE...OLD SAINT GEORGE...SAINT
GEORGE...MOUNT ZION...HUDSONTOWN...BYRD AND DUNCAN CHAPEL THROUGH 615
PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:37 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT SAT APR 22 2006

GAZ101-SCZ042-047-222230-
EFFINGHAM-HAMPTON-INLAND JASPER-
537 PM EDT SAT APR 22 2006

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...HAMPTON COUNTY
AND JASPER COUNTY THROUGH 630 PM EDT...

AT 537 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING
FROM 14 MILES EAST OF SYLVANIA TO 14 MILES NORTHWEST OF
SPRINGFIELD...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND EGYPT...KILDARE...
ARDMORE...SHIRLEY...SHAWNEE...OAKY...LORENZO...ESTILL...SCOTIA AND
BRIGHTON THROUGH 630 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 5:50 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
550 PM EDT SAT APR 22 2006

SCZ045-222230-
BERKELEY-
550 PM EDT SAT APR 22 2006

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 630 PM
EDT...

AT 550 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF BLACK CREEK...OR
ABOUT 20 MILES NORTHWEST OF MONCKS CORNER...MOVING NORTHEAST AT 20
MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
SANDRIDGE...EBENEZER...BLACK CREEK...PRIOLEAU...CROSS CROSS ROADS...
CROSS...WILSONS LANDING...EADYTOWN...RUSSELLVILLE AND PINEVILLE
AS WELL AS THE SOUTHEAST PORTION OF LAKE MARION THROUGH 630 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.
Special weather statement, Apr 22, 6:08 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
608 PM EDT SAT APR 22 2006

GAZ100-222245-
BULLOCH-
608 PM EDT SAT APR 22 2006

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 645 PM
EDT...

AT 608 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES EAST OF DENMARK...OR ABOUT 10
MILES NORTH OF PEMBROKE...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND EMIT...DENMARK...
AKINS...ARCOLA...STILSON...IVANHOE...HUBERT AND OLNEY THROUGH 645 PM
EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 5:56 PM EDTSevere Thunderstorm WarningCHSBerkeley64 min
Apr 22, 6:58 PM EDTSevere Thunderstorm WarningCHSBerkeley62 min

Nearby

Tornado Warnings in South Carolina, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.